MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Model Number 021163-29A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: patient on elective caesarean section list.Straightforward spinal using the nr fit pajunk sprotte 25g 90mm needle via the supplied 30mm introducer needle.Injected spinal drugs uneventfully.Attempted to remove the introducer and spinal needle as a single unit whereupon the hub of the spinal needle detached from the needle leaving the needle protruding from the patient's back.The needle was subsequently removed manually and was intact.
 
Event or Problem Description
Irn# 620_109-19.Initial reporter´s narrative: patient on elective caesarean section list.Straightforward spinal using the nr fit pajunk sprotte 25g 90mm needle via the supplied 30mm introducer needle.Injected spinal drugs uneventfully.Attempted to remove the introducer and spinal needle as a single unit whereupon the hub of the spinal needle detached from the needle leaving the needle protruding from the patient's back.The needle was subsequently removed manually and was intact.
 
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Based on risk assessment and clinical evaluation this file is considered as closed.- attachment: [complaint report for 109-19.Pdf].

Brand Name
SPROTTE NRFIT
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key8502928
Report Number9611612-2019-00009
Device Sequence Number16192598
Product Code BSP
UDI-Device Identifier14048223026950
UDI-Public14048223026950
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2020
Device Model Number021163-29A
Device Catalogue Number021167-29A
Device Lot Number1220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;